Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 4, 2012, 5:02 PM EDT for Clayton County, Georgia. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2012, 5:02 PM EDT (21:02 UTC)
- Expired
- Jul 4, 2012, 5:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
County Clayton County, GA
The radar
The Atlanta radar (KFFC), 28 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 5:30 PM EDT | TSTM WND DMG | 1 N Riverdale, GA | THE PUBLIC REPORTED TWO TREES DOWN. ONE WAS REPORTED DOWN ON A CAR. THE PUBLIC ALSO REPORTED A FLAG POLE BENT BY THE WINDS ALONG WITH ONE POWERLINE DOWN. |
| Jul 4, 5:38 PM EDT | TSTM WND DMG | Riverdale, GA | 911 CALL CENTER RELAYED A REPORT OF AT LEAST SIX TREES DOWN AND NUMEROUS POWERLINES DOWN COUNTYWIDE. AT TIME OF CALL MORE CALLS WERE COMING IN ABOUT DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.0 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 278 J/kg
- Mixed-layer CIN
- -166 J/kg
- Mixed-layer LCL
- 1036 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
055
WWUS82 KFFC 042102
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
502 PM EDT WED JUL 4 2012
GAZ033-044-055-042130-
502 PM EDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CLAYTON AND FULTON COUNTIES UNTIL 530 PM EDT...
AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COLLEGE PARK...MOVING SOUTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CLAYTON AND FULTON COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE LAKEWOOD PARK...EAST POINT...COLLEGE
PARK...HAPEVILLE...LAKE CITY...MORROW...RIVERDALE...FOREST PARK AND
HARTSFIELD-JACKSON AIRPORT. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3371 8455 3373 8439 3357 8432 3355 8444
3355 8448 3354 8450 3353 8453 3354 8455
TIME...MOT...LOC 2102Z 345DEG 4KT 3367 8447
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 4, 2:35 PM EDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jul 4, 2:35 PM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 235 PM EDT WED JUL 4 2012 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... GEORGIA REMAINS UNDER THE EASTERN END OF THE CENTRAL U.S. RIDGE THROUGH THE PERIOD. RIDGE CONTINUES TO BE STRONG ENOUGH FOR ABOVE NORMAL TEMPERATURES BUT NOT STRONG ENOUGH TO SUPPRESS SCATTERED... MAINLY DIURNAL...CONVECTION. PERSISTENT SURFACE TROUGH IN THE LEE OF THE APPALACHIANS WILL CONTINUE TO PROVIDE SOME LOW LEVEL SUPPORT FOR THUNDERSTORM DEVELOPMENT AS WELL. ALTHOUGH STRONG SURFACE HEATING AND AMPLE LOW LEVEL MOISTURE ARE IN PLACE AGAIN THIS AFTERNOON...12Z FFC SOUNDING SHOWED MODERATE WARMING ABOVE 600MB WHICH HAS LIMITED INSTABILITY SOMEWHAT COMPARED TO YESTERDAY AFTERNOON. COMBINED WITH WEAK SHEAR AND A LACK OF A STRONG FOCUSING MECHANISM THIS SHOULD KEEP SEVERE THUNDERSTORM THREAT LIMITED TO ISOLATED. SOME COOLING IS INDICATED BY THE MODEL SOUNDINGS IN THIS SAME LAYER FOR THURSDAY... SO COVERAGE AND STRENGTH OF STORMS MAY INCREASE SOME THURSDAY...BUT NOT ENOUGH TO GO ABOVE CHANCE POPS AT THIS TIME. WITH AFTERNOON HIGH TEMPERATURES EXPECTED TO REMAIN IN THE MID TO UPPER 90S...AFTERNOON HEAT INDEX VALUES WILL REMAIN UNCOMFORTABLY HIGH...BUT ARE NOT EXPECTED TO REACH ADVISORY CRITERIA THROUGH THE PERIOD. 20 .LONG TERM /FRIDAY THROUGH WEDNESDAY/... NO CHANGES ARE PLANNED FOR THE LONG TERM. PREVIOUS DISCUSSION FOLLOWS... /ISSUED 319 AM EDT WED JUL 4 2012/ THE MODELS ARE IN GOOD AGREEMENT IN THE EXTENDED PERIODS. THE UPPER LEVEL RIDGING SHIFTS WEST OVER THE CENTRAL PLAINS THROUGH THE WEEKEND. SEVERAL WEAK IMPULSES TRAVERSE THE SOUTHEAST THROUGH THE UPPER FLOW...PROVIDING FOCUS FOR MAINLY DIURNALLY DRIVEN CONVECTION. A BROAD LONGWAVE TROUGH SETS UP OVER THE EASTERN U.S. BY EARLY NEXT WEEK THROUGH THE END OF THE EXTENDED PERIOD. AT THE SFC...WEAK SURFACE BOUNDARY REMAINS IN CLOSE PROXIMITY TO THE FORECAST AREA...EVENTUALLY SAGGING SOUTH AS A BACKDOOR COLD FRONT SUN NIGHT...BECOMING STATIONARY ACROSS THE CENTRAL OR SOUTHERN GA THROUGH TUE. WITH GOOD MOISTURE TO TAP INTO...PRECIPITABLE WATER REMAINS NEAR 2 INCHES...AND PLENTY OF INSTABILITY...SURFACE CAPES GREATER THAN 1000 EACH AFTERNOON WILL CONTINUE CHANCE OF MAINLY AFTERNOON AND EVENING CONVECTION EACH DAY. DAYTIME TEMPERATURES WILL CONTINUE 5 DEGREES OR SO ABOVE NORMAL WITH NEAR NORMAL LOWS. ATWELL/17 && .AVIATION... 18Z UPDATE... VFR CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION THROUGH 08Z. ISOLATED TO SCATTERED AREAS OF MVFR VISIBILITIES ARE EXPECTED BETWEEN 08Z AND 14Z...BUT ONLY TAF SITES I EXPECT TO BE IMPACTED WOULD BE KAHN AND KMCN. ISOLATED TO SCATTERED CONVECTION ALREADY DEVELOPING IN NORTHWEST GEORGIA. THIS TREND SHOULD CONTINUE WITH ISOLATED TO SCATTERED CONVECTION SPREADING SOUTH AND EAST THROUGH 02Z...TAPERING OFF QUICKLY AFTER 02Z. WINDS WILL REMAIN WEST BETWEEN 5 AND 10KT THROUGH 00Z...THEN DIMINISH TO 5 KT OR LESS. //ATL CONFIDENCE...18Z UPDATE... HIGH ALL ELEMENTS EXCEPT MEDIUM CONFIDENCE AT BEST CONCERNING CHANCES FOR THUNDER LATE THIS AFTERNOON INTO THE EVENING. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 97 72 98 / 30 30 30 30 ATLANTA 75 94 75 94 / 30 30 30 30 BLAIRSVILLE 67 91 67 89 / 30 30 30 30 CARTERSVILLE 68 96 69 98 / 30 30 30 30 COLUMBUS 75 95 74 94 / 30 40 40 30 GAINESVILLE 73 94 73 93 / 30 30 30 30 MACON 73 95 72 95 / 30 40 30 30 ROME 69 96 69 98 / 40 30 40 30 PEACHTREE CITY 69 94 70 95 / 30 30 30 30 VIDALIA 75 95 74 97 / 30 30 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 4, 5:43 AM EDT, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 543 AM EDT WED JUL 4 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-050945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 543 AM EDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... WEAK IMPULSES IN THE UPPER LEVEL FLOW OF AN UPPER LEVEL RIDGE OVER THE CENTRAL PLAINS WILL CONTINUE TO MOVE ACROSS THE SOUTHEAST TODAY AS A WEAK TROUGH OF LOW PRESSURE AT THE SURFACE REMAINS STATIONARY ACROSS PORTIONS OF CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE ISOLATED SEVERE THUNDERSTORMS WILL BE QUARTER SIZED HAIL...DAMAGING WINDS...LIGHTNING...AND BRIEF HEAVY RAIN. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL MID AFTERNOON THROUGH EVENING. .DISCUSSION... A WEAK SURFACE TROUGH AND HIGH INSTABILITY WILL ACT AS A FOCUS FOR SCATTERED THUNDERSTORM DEVELOPMENT WITH ISOLATED SEVERE STORMS POSSIBLE. CONTINUED COLD MID LEVEL TEMPERATURES AND JUST ENOUGH FLOW ALOFT WILL ALLOW FOR LARGE HAIL IN THE STRONGER STORMS. IN ADDITION...MOST STORMS WILL BE CAPABLE OF PRODUCING STRONG TO SEVERE WIND GUSTS DUE TO THE PRESENCE OF ENHANCED DOWNDRAFT PARAMETERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A SERIES OF SHORTWAVES WILL CONTINUE TO MOVE THROUGH THE REGION... ENHANCING THE THUNDERSTORM POTENTIAL THURSDAY AFTERNOON. GENERALLY SCATTERED COVERAGE IS EXPECTED FOR MOST AREAS THIS WEEKEND WITH STORMS BECOMING FOCUSED IN THE VICINITY OF A SOUTHWARD SAGGING SURFACE BOUNDARY MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 4, 3:08 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
308 PM EDT WED JUL 4 2012
GAZ011-012-019-041945-
308 PM EDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY
RAIN IN CHATTOOGA...FLOYD AND GORDON COUNTIES UNTIL 345 PM EDT...
AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RESACA TO CHATTOOGAVILLE...MOVING EAST AT
15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS CHATTOOGA...FLOYD AND GORDON COUNTIES THROUGH 345 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SUGAR VALLEY...EVERETT
SPRINGS...LAKE MARVIN...CHATTOOGAVILLE...TIDINGS...JAMES H. FLOYD
STATE PARK...LYERLY...BERRYTON...SUMMERVILLE...SUBLIGNA...RESACA...
HOLLAND...NICKELSVILLE...OOSTANAULA AND ARMUCHEE. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3450 8538 3459 8518 3459 8506 3462 8506
3462 8493 3464 8491 3462 8490 3461 8481
3453 8467 3440 8490 3439 8500 3433 8502
3421 8527 3428 8547 3429 8547 3442 8550
TIME...MOT...LOC 1908Z 292DEG 13KT 3460 8493 3444 8520
3434 8541Special weather statement, Jul 4, 3:39 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT WED JUL 4 2012
GAZ030-031-041-042015-
339 PM EDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND STRONG
WINDS IN POLK...PAULDING AND HARALSON COUNTIES UNTIL 415 PM EDT...
AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ROCKMART TO ESOM HILL...MOVING EAST AT 10
MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS POLK...
PAULDING AND HARALSON COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE FISH CREEK...ESOM HILL...ARAGON...
CEDARTOWN...ANTIOCH...ROCKMART...VAN WERT...BRASWELL...YORKVILLE...
EUBANK LAKE AND FELTON.
&&
LAT...LON 3405 8527 3408 8508 3405 8490 3396 8492
3382 8521 3387 8539 3397 8540
TIME...MOT...LOC 1939Z 288DEG 8KT 3403 8499 3398 8511
3391 8531Local storm report, Jul 4, 3:45 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG TOOMSBORO 32.83N 83.08W
07/03/2012 WILKINSON GA 911 CALL CENTER
SHERIFF REPORTED TREES DOWN ACROSS THE COUNTY.
&&
17Local storm report, Jul 4, 3:52 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM LIGHTNING 2 NE COHUTTA 34.98N 84.93W
07/04/2012 WHITFIELD GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTS A STRUCTURE FIRE DUE TO
LIGHTNING. TIME OF EVENT ESTIMATED BY RADAR.
0230 PM TSTM WND DMG 2 NNE COHUTTA 34.98N 84.94W
07/04/2012 WHITFIELD GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED ONE TREE DOWN. TIME OF EVENT
ESTIMATED BY RADAR.
0250 PM LIGHTNING 4 NNE DALTON 34.82N 84.93W
07/04/2012 WHITFIELD GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTS A STRUCTURE FIRE CAUSED BY
LIGHTNING. TIME OF EVENT ESTIMATED BY RADAR.
0255 PM TSTM WND DMG 2 NNE DALTON 34.80N 84.96W
07/04/2012 WHITFIELD GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED ALL TRAFFIC LIGHTS DOWN AT
HIGHWAY 71 AND THE NORTH DALTON BYPASS. TIME OF EVENT
ESTIMATED BY RADAR.
0300 PM TSTM WND DMG 1 W TILTON 34.66N 84.96W
07/04/2012 WHITFIELD GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED ONE TREE DOWN. TIME OF EVENT
ESTIMATED BY RADAR.
0320 PM TSTM WND DMG CEDARTOWN 34.01N 85.25W
07/04/2012 POLK GA PUBLIC
PUBLIC REPORTED STRONG WINDS WITH ONE TREE DOWN ALONG
HIGHWAY 278 IN CEDARTOWN.
&&
20Special weather statement, Jul 4, 4:26 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
426 PM EDT WED JUL 4 2012
GAZ030-041-042100-
426 PM EDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN POLK AND HARALSON
COUNTIES UNTIL 500 PM EDT...
AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FELTON...MOVING SOUTHEAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT CLOUD
TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS POLK
AND HARALSON COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH
OF THIS STORM INCLUDE ANTIOCH...FELTON...EUBANK LAKE...BREMEN...
WACO...BUCHANAN...TALLAPOOSA AND DRAKETOWN. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3404 8520 3389 8503 3387 8504 3382 8504
3379 8505 3372 8505 3369 8511 3370 8515
3366 8525 3366 8533 3394 8538
TIME...MOT...LOC 2026Z 327DEG 5KT 3391 8523Special weather statement, Jul 4, 5:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
502 PM EDT WED JUL 4 2012
GAZ033-044-055-042130-
502 PM EDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CLAYTON AND FULTON COUNTIES UNTIL 530 PM EDT...
AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COLLEGE PARK...MOVING SOUTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CLAYTON AND FULTON COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE LAKEWOOD PARK...EAST POINT...COLLEGE
PARK...HAPEVILLE...LAKE CITY...MORROW...RIVERDALE...FOREST PARK AND
HARTSFIELD-JACKSON AIRPORT. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3371 8455 3373 8439 3357 8432 3355 8444
3355 8448 3354 8450 3353 8453 3354 8455
TIME...MOT...LOC 2102Z 345DEG 4KT 3367 8447The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 8:24 PM EDT | Special Weather Statement | FFC | Murray | 36 min |
| Jul 3, 8:42 PM EDT | Special Weather Statement | FFC | Dawson, Pickens | 33 min |
| Jul 3, 8:58 PM EDT | Special Weather Statement | FFC | Gilmer, Pickens | 32 min |
| Jul 3, 11:23 PM EDT | Special Weather Statement | FFC | Emanuel | 37 min |
| Jul 4, 1:54 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 36 min |
| Jul 4, 2:30 PM EDT | Special Weather Statement | FFC | Walker, Whitfield | 30 min |
| Jul 4, 3:01 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 29 min |
| Jul 4, 3:08 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Gordon | 37 min |
| Jul 4, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Gordon, Murray, Whitfield | 30 min |
| Jul 4, 3:39 PM EDT | Special Weather Statement | FFC | Polk | 36 min |
| Jul 4, 4:20 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb | 40 min |
| Jul 4, 4:26 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 34 min |
| Jul 4, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 47 min |
| Jul 4, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 27 min |
| Jul 4, 5:05 PM EDT | Special Weather Statement | FFC | Cobb | 25 min |
| Jul 4, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fulton | 48 min |
| Jul 4, 5:15 PM EDT | Special Weather Statement | FFC | Talbot | 30 min |
| Jul 4, 5:25 PM EDT | Special Weather Statement | FFC | Morgan | 35 min |
| Jul 4, 5:26 PM EDT | Special Weather Statement | FFC | Fayette | 34 min |
| Jul 4, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 44 min |
| Jul 4, 5:42 PM EDT | Special Weather Statement | FFC | Clayton | 33 min |
| Jul 4, 5:50 PM EDT | Special Weather Statement | FFC | White | 25 min |
| Jul 4, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Henry, Spalding | 38 min |
| Jul 4, 6:04 PM EDT | Special Weather Statement | FFC | Henry | 26 min |
| Jul 4, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Pike, Spalding | 49 min |
| Jul 4, 6:17 PM EDT | Special Weather Statement | FFC | White | 28 min |
| Jul 4, 6:19 PM EDT | Special Weather Statement | FFC | Wilkes | 26 min |
| Jul 4, 6:22 PM EDT | Special Weather Statement | FFC | Meriwether | 38 min |
| Jul 4, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Spalding | 30 min |
| Jul 4, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Fayette | 15 min |
| Jul 4, 6:38 PM EDT | Special Weather Statement | FFC | Morgan | 37 min |
| Jul 4, 6:43 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 47 min |
| Jul 4, 7:18 PM EDT | Special Weather Statement | FFC | Morgan | 27 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.